# SDR DALA2016091506680

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 69,623 hours, 51,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY LIGHTS OUT FROM ROWS 24EF THRU 30 E AND F RT SIDE.  REMOVED & REPLACED THE POWER SUPPLY, OPS CHECKED GOOD.
